Pairwise Likelihood for the Longitudinal Mixed Rasch Model

Feddag, M and Bacci, S (2009) Pairwise Likelihood for the Longitudinal Mixed Rasch Model. Computational Statistics and Data Analysis, 53 (4). pp. 1027-1749. ISSN 0167-9473

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Inference in Generalized linear mixed models with multivariate random effects is often made cumbersome by the high-dimensional intractable integrals involved in the marginal likelihood. An inferential methodology based on the marginal pairwise likelihood approach is proposed. This method belonging to the broad class of composite likelihood involves marginal pairs probabilities of the responses which has analytical expression for the probit version of the model, from where we derived those of the logit version. The different results are illustrated with a simulation study and with an analysis of a real data from health-related quality of life.

Item Type:Article
Subjects:5. Quantitative Data Handling and Data Analysis > 5.2 Statistical Theory and Methods of Inference
5. Quantitative Data Handling and Data Analysis > 5.7 Longitudinal Data Analysis
ID Code:694
Deposited By: L-W-S user
Deposited On:02 Apr 2009 13:23
Last Modified:09 Feb 2012 14:41

Repository Staff Only: item control page